# SDR ASOA201100485

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP AT LBL27 IS CORRODED.   R & R FLOORBEAM CAP IAW SRM 51-42-06 AND 51-42-21.  MAJOR REPAIR.
